# SDR UALA2011102105703

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,039 hours, 11,476 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 4b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD HALF OF FWD EMERGENCY LIGHT AT SEAT 4B MISSING.  REPLACED EMERGENCY LIGHT ASSY AT SEAT 4B.
